U.S. doctors online nowAsk doctors free
A 48-year-old member asked:

Will an antibiotic such as zpack cause blood in the urine.?

3 doctor answers2 doctors weighed in
Dr. Martin Raff
Infectious Disease 57 years experience
No: Blood in urine is acute urinary tract infection, tuberculosis or malignancy until proven otherwise. There are other less frequent causes, but Azithromycin is not likely one of them.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Martin Raff
Infectious Disease 57 years experience
No: Blood in urine is acute urinary tract infection, tuberculosis or malignancy until proven otherwise. There are other less frequent causes, but Azithromycin is not likely one of them.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Martin Raff
Infectious Disease 57 years experience
No: Blood in urine is acute urinary tract infection, tuberculosis or malignancy until proven otherwise. There are other less frequent causes, but Azithromycin is not likely one of them.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Jun 24, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.